Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

BP with osteoarthritis,taking Nifedipine, Hydrazaline, swelling on leg that vanished with stopping Nifedipine, BP unstable. Will Zserodol help?

I take these medicines. Metoprolol 50 Mg (2 Tab twice a day), Losartan 100 Mg (1 Tab daily), Clonidine Patch 0.1mg (every Monday), Hydralazine (75 mg 3x/day), NIFEDIPINE 30 mg, Furosemide 20 mg (1 Tab daily), PRAVASTATIN SODIUM 40 MG TAB (1 TAB DAILY), Levothroid 75 Mcg (1 Tab daily), Lowdose Aspirin 81 mg (1 tab daily), Raloxifene 60 mg (Evista) daily, D-3 2000 I.U. Natural Vitamin – daily 1 tab. I m a BP patient with Oseoarthritis pain with a nerve pinch causing pain and swelling of my Left leg. Since we find that swelling to my leg may be due to NIFEDIPINE, I have stopped taking nifedipine and have increased Hydralazine to 100 mg 3x/day. With this combination of medicines, my BP has become unstable but the good news is that swelling to my leg has gone. Am thinking that for BP I should go back with Nifedipine. Some one has suggested that I should start taking zserodol ID 100 mg for swelling and pain to my leg. What is your advice in this regard. Will this medicine interact with my other medicines?
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
First of all, you are receiving too many drugs for controlling your blood pressure. I would suggest you revisit your physician or get a second opinion regarding your blood pressure. In addition to the medication, you would need to lose weight, restrict salt and have a healthy and balanced lifestyle in general. Do not add or subtract drugs without consulting your physician.
Zerodol is a pain killer and is not used for control of blood pressure. Controlling your blood pressure is important and should not be taken lightly. It is essential so as to prevent complications like a stroke , ischemic heart disease and kidney problems in the future.
Hope this helps.
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor